Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 11 April 2017

Fixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed Spaces

Sahar Mohamed Ali Abou Bakr1

Journal of Mathematics and Statistics, Volume 13, Issue 2, pp. 88–97 · doi.org/10.3844/jmssp.2017.88.97

6,961 accesses3,856 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

This paper suggests new types of weak nonexpansive mappings defined from normed space X into its Cartesian product X × X, studies the main features of the fixed points for those mappings and extends the concept of (C)-contractivity condition introduced in some previous research papers. On other side, it introduces new types of contraction mappings with a mixed monotone property; the {a, b, c} M-first type and the {a, b, c} M-second type contractions, these types are defined from the Cartesian product space X × X into X, where X is a sequentially ordered Banach space, proves the existence of first-anti-second and second-anti-first couple fixed points of such types and generalizes some of the results given before.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Bakr, S. M. A. A. (2017). Fixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed Spaces. Journal of Mathematics and Statistics, 13(2), 88–97. https://doi.org/10.3844/jmssp.2017.88.97

Licence
CC BY 3.0
Issue
Volume 13, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Fixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed SpacesJournal of Mathematics and Statistics · Volume 13, Issue 2 · pp. 88–97 · CC BY 3.0Download